Adverse effects of herbal drugs in dermatology

@article{Ernst2000AdverseEO,
  title={Adverse effects of herbal drugs in dermatology},
  author={E. Ernst},
  journal={British Journal of Dermatology},
  year={2000},
  volume={143}
}
  • E. Ernst
  • Published 2000
  • Medicine
  • British Journal of Dermatology
  • Herbal treatments are becoming increasingly popular, and are often used for dermatological conditions. Thus dermatologists should know about their potential to cause adverse events. This review is aimed at addressing this area in a semisystematic fashion. Some agents, particularly Chinese herbal creams, have been shown repeatedly to be adulterated with corticosteroids. Virtually all herbal remedies can cause allergic reactions and several can be responsible for photosensitization. Some herbal… CONTINUE READING
    259 Citations

    Paper Mentions

    Contact allergy and medicinal herbs
    • W. Aberer
    • Medicine
    • Journal der Deutschen Dermatologischen Gesellschaft = Journal of the German Society of Dermatology : JDDG
    • 2008
    • 28
    Side‐effects of complementary and alternative medicine
    • 211
    Deleterious effects of traditional Chinese medicine preparations on the course of psoriasis--a case report.
    • 3
    • PDF
    Botanicals in Dermatology
    • 107

    References

    SHOWING 1-10 OF 95 REFERENCES
    Traditional Chinese medicine for the treatment of dermatologic disorders.
    • 109
    Analysis of Chinese herbal creams prescribed for dermatological conditions
    • 132
    • PDF
    Hepatotoxicity of herbal remedies.
    • 204
    Traditional Remedies and Food Supplements
    • 215
    [Hematogenous contact eczema cause by phytogenic drugs exemplified by kava root extract].
    • R. Suess, P. Lehmann
    • Medicine
    • Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete
    • 1996
    • 6